Advertisement

On spaces associated with invariant divisors on Galois covers of Riemann surfaces and their applications

  • Yaacov Kopeliovich
  • Shaul ZemelEmail author
Article

Abstract

Let f : XS be a Galois cover of Riemann surfaces, with Galois group G. I. this paper we analyze the G-invariant divisors on X, and their associated spaces of meromorphic functions, differentials, and q-differentials. We generalize the trace formula for non-trivial elements of G on q-differentials, as well as the Chevalley–Weil Formula. When G is Abelian or when the genus of S is 0 we prove additional results, and we also determine the non-special G-invariant divisors when both conditions are satisfied.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [BL]
    C. Birkenhake and H. Lange, Complex Abelian Varieties, Grundlehren der mathematischen Wissenschaften, Vol. 302, Springer, Berlin–Heidelberg, 2004.Google Scholar
  2. [CW]
    C. Chevalley and A. Weil, Über das Verhalten der Integrale 1. Gattung bei Automorphismen des Funktionenkörpers, Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 10 (1934), 358–361.MathSciNetCrossRefGoogle Scholar
  3. [EL]
    G. Ellingsrud and K. Lønsted, A. equivariant Lefshetz formula for finite reductive groups, Mathematische Annalen 251 (1980), 253–261.MathSciNetCrossRefGoogle Scholar
  4. [FK]
    H. M. Farkas and I. Kra, Riemann Surfaces, Graduate Text in Mathematics, Vol. 71, Springer, New York–Berlin, 1980.Google Scholar
  5. [FZ]
    H. M. Farkas and S. Zemel, Generalizations of Thomae’s Formula for Z n curves, Developments in Mathematics, Vol. 21, Springer, New York, 2011.Google Scholar
  6. [JK]
    D. Joyner and A. Ksir, Decomposing representations of finite groups on Riemann–Roch spaces, Proceedings of the American Mathematical Society 135 (2007), 3465–3476.MathSciNetCrossRefGoogle Scholar
  7. [K1]
    Y. Kopeliovich, Thomae formula for general cyclic covers of CP1, Letters in Mathematical Physics 94 (2010), 313–333.MathSciNetCrossRefGoogle Scholar
  8. [K2]
    Y. Kopeliovich, Thomae formula for 2-abelian covers of CP1, preprint, https://arxiv.org/abs/1605.01139.
  9. [KZ]
    Y. Kopeliovich and S. Zemel, Thomae formula for abelian covers of CP1, Transactions of the American Mathematical Society, to appear, https://doi.org/10.1090/tran/7764.
  10. [LR]
    H. Lange and S. Recillas, Abelian varieties with group action, Journal für die Reine und Angewandte Mathematik 575 (2004), 135–155.MathSciNetzbMATHGoogle Scholar
  11. [R]
    A. M. Rojas, Group actions on Jacobian varieties, Revista Matemätica Iberoamericana 23 (2007), 397–420.MathSciNetCrossRefGoogle Scholar
  12. [S]
    j.-P. Serre, Linear Representations of Finite Groups, Graduate Texts in Mathematics, Vol. 42, springer, New York–Heidelberg, 1977.Google Scholar
  13. [V]
    H. Völklein, Groups as Galois Groups: An Introduction, Cambridge Studies in Advanced Mathematics, Vol. 53, Cambridge University Press, Cambridge, 1996.Google Scholar
  14. [VL]
    D. Väsquez Latorre, Acciónes de grupos sobre el espacio de Riemann–Roch, Ph.D. Thesis, Universidad de Chile, 2013.Google Scholar
  15. [W]
    A. Weil, Über Matrizenringe auf Riemannschen Flächen und den Riemann–Rochschen Satz, Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 11 (1935), 110–115.MathSciNetCrossRefGoogle Scholar
  16. [Z]
    S. Zemel, Thomae formulae for general fully ramified Z n curves, Journal d’Analyse Mathématique 131 (2017), 101–158.MathSciNetCrossRefGoogle Scholar

Copyright information

© The Hebrew University of Jerusalem 2019

Authors and Affiliations

  1. 1.Finance Department, School of BusinessUniversity of ConnecticutStorrsUSA
  2. 2.Einstein Institute of MathematicsThe Hebrew University of Jerusalem Edmund Safra CampusJerusalemIsrael

Personalised recommendations